# SDR RAIA0006021

- Difficulty date: June 27, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 9,581 hours, 10,351 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 8,777 hours, 9,608 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Part time: 8,777 hours, 9,608 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

LT ENGINE DID NOT ACHIEVE TARGET TORQUE.  MAINTENANCE INSPECTED AND REPLACED LT ENGINE.
